# SDR JJBA20251231037

- Difficulty date: December 23, 2025
- Submitted: December 31, 2025
- Operation: Air carrier
- Aircraft: N14188
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500929
- Aircraft time: 44,150 hours, 29,861 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT TOP CORNER OF BAGGAGE DOOR AIRFRAME SIDE MISSING A SECTION OF MATERIAL WHERE BAGGAGE DOOR MATES COMPLY WITH PERMANENT REPAIR. PERMANENT REPAIR WAS PERFORMED.
